# SDR CALA2016100300719

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 88,106 hours, 8,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW C EICAS ADVISORY CENTER HYDRAULIC SYSTEM LOW RESERVOIR QUANTITY. QTY &; LT; .40 CHECKED THE RIGHT MLG WHEEL WELL CENTER HYD SYSTEM C1 ACMP PRESSURE AND CASE DRAIN FILTER MODULE PRESSURE SENSOR LOOSE, SAFETY WIRE ALRE ADY AND SENSOR SEAL BROKEN. REPLACED WITH NEW SEAL AND RETIGHTED SENSOR, RESAFETY WIRED PER AMM 29-11-41-401. OPS AND LEAK CHECKED O K. ALSO CHECKED FILTER DIFFERENTIAL INDICATORS, CHECKED OK
